MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 BROACH CORAIL AMT 13; HIP INSTRUMENTS : BROACHES

DEPUY FRANCE SAS - 3003895575 BROACH CORAIL AMT 13; HIP INSTRUMENTS : BROACHES
Model Number L20413
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the broaches were not connecting properly to the broach handle.This only happened with broach 13 & 14, other sizes ok.There was a ten minute surgical delay.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device was received for examination.Therefore, the reported event could not be confirmed.Depuy considers, the investigation closed.Should additional information be received, the information will be reviewed.And the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre) was not possible, because the required lot code was not provided.

Brand Name
BROACH CORAIL AMT 13
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14356540
Report Number1818910-2022-08618
Device Sequence Number14472415
Product Code HTQ
UDI-Device Identifier10603295258155
UDI-Public10603295258155
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20413
Device Catalogue NumberL20413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown